# SDR SWAA2023020994286

- Difficulty date: January 23, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 52,335 hours, 31,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Crazed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL STRIPS ARE CRAZED AND SCRATCH<[01] WORK ACCOMPLISHED ON TASK CARD 733-080-00-01; TTG8Q00AVTPP;[02] VERIFIED STEP 1
